# SDR DALA1309860674

- Difficulty date: April 15, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 68,063 hours, 30,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 215.25 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER INSPECTION, MX FOUND A SKIN DENT AT BS 215.25 AND ABOVE S20R AT WL 198.  REPAIR PERFORMED IAW ERA 502852-14.
